For about 2 weeks I have had this constant adrenaline feeling in my stomach and chest it hits in waves and doesn't let up all day. It's making me feel really tired and my chest feels sore. I might just be focusing on it too much. Is this part of anxiety? My doctor just put me on Celexa 4 days ago and Ativan when needed. The problem is I'm not convinced its anxiety I feel I have something medically wrong and it scares me because my doctor is no longer taking me serious. I also have head pressure and get light headed alot. Tons of other symptoms but the fatigue and adrenaline are the most bothersome and the chest pains the scariest. Anyone else have all this?
Hey I am sorry you are having to go thru this... I have been going thru the same thing for about 9 months. It is miserable! I feel dizzy and my vision is blurry and my heart pounds very fast and a constant nervous feeling in my stomach and chest... like the feeling you get right b4 you are getting on stage in front of a million ppl or something. I know what you mean. I am on meds for mine 2 and I never thought that feeling would go away and it hasn't completely but it has a lot better! Give your meds some time and try to keep busy! Drink plenty of water 2!
I know first hand how hard this can be and is and I am here for you and I hope this helps!!
Thank you for commenting. It just scares me so much because it came out of nowhere and now won't leave. I will keep taking the meds and hopefully they will help also I will start a swim class Monday. I'm too scared to work out at home anymore because I'm afraid somthing will happen with my heart and ill be alone.
Yes, and anxiety seems to be your trouble. Change to a doctor who takes your comlaints seriously (no kidding, what you tell your doctor is serious and should be taken into account when meds are needed). Take the ativan. If I were you I would take as much as reccommended by a doctor, to help keep you calm. When I was on that, I took it twice a day, and it helped me at that time. Keep us updated! - Blu
Thank you it helps a little to be treasured that its anxiety because I'm struggling to convince myself of it. I just feel like there is something physical going on and they won't find it. Did you have trouble coming off the Ativan? The doctor told me to only use it when needed and so I hold off until I can't take it anymore. He told me if I use it too much it will affect my brain chemistry and won't be as effective in the future.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.